# SDR DL72W950659

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 6517348108A
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND RT WING SPOILER PANEL WITH DELAMINATION DAMAGE, REPAIRED PER SRM 57-50-6.
